# SDR SWAA2022020487122

- Difficulty date: November 18, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Broken
- Location: Aed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR THRESHOLD SUPPORT BRACKET BROKEN AT STA 970 LBL 50....T. VU 22288. / REMOVED L-2 DOOR THRESHOLD SUPPORT BRACKET @ STA 970 LBL 50 IAW SRM 51-40-02-0G-0 AND INSTALLLED NEW THRESHOLD SUPPORT BRACKET @ STA 970 LBL 50 IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A8501 REV:-
